TITLE

New Some Hadamard's Type Inequalities for Co-ordinated Convex Functions

AUTHOR(S)
Sankaya, Mehmet Zeki; Set, Erhan; Ozdemir, M. Emin; Dragomir, Sever S.
PUB. DATE
May 2012
SOURCE
Tamsui Oxford Journal of Information & Mathematical Sciences (TO;May2012, Vol. 28 Issue 2, p137
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we establish new some Hermite-Hadamard's type inequalities of convex functions of 2-variables on the co-ordinates.
ACCESSION #
86459253

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics